Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I am very overweight, need to lose weight

I am an 18 year old girl and I am very overweight , and need to lose weight a lot of weight fast. I was told about the drug phenteramine the girl I talked to said I would have to go to the doctor for it though, what would the doctor do to find out if I can take it ?
Asked On : Sun, 20 Feb 2011
Answers:  5 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
i am not a doctor but find answers thru diet .if you send me your adress i .can send you the diet chart. you will start losing weight in days. if satisfied after 15 days you may send a send a donation of any amount to "the poona school & home for the blind trust" c/o balbir singh ,pioneer sports, 38 m.g. road, pune 411001,india by "western union"
balbir singh e-mail
Answered: Wed, 23 Feb 2011
Homeopath Dr. Mishty Ballaney's  Response
obesity is a multifactorial disorder, consult the family physician nd go for the investigation advised by him . if the reports are normal avoid carbohydrate consumption, fatty food sugar intake etc side by side do regular exercise walking ,

dr mishty.
Answered: Fri, 29 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Cut down to ZERO Sugar/rice/ Potatoes/ Bakery products/Cold drinks
Tab. Arogyavardhini 1 tab thrice a day
Tab. Medohar Guggul 2 tab thrice a day
Tab. Goxuradi guggul 2 tab thrice a day

Dr. Manish R. Rijhwani
Answered: Fri, 29 Apr 2011
I find this answer helpful
  User's Response
Phentermine is a stimulant that is similar to an amphetamine. Phentermine is an appetite suppressant that affects the central nervous system. This drug is habit forming and has a lot of unwanted side effects. I am not a Dr. but I also have weight to lose. I chose the Weight Watchers program. I have successfully lost 30lbs in the last 3 months. Its not a diet but a way of life. It slowly teaches you how to eat right. I know it seems taking a drug is the cure all but medications can do more harm to your liver and organs. Please way all options, and do research on that medication.
Answered: Sun, 20 Feb 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
first go for reasonfor weight gain , if it the result of some disease then this need be checked, get your thyroid levels checked and look for regular periods, if these are ok then you can start with a safe herbal preparation medhohar guggul 2 tablets tds. Have only meals and nothing but meals. No cold drinks no fast food and no extra sugar. Be regular with brisk exercise daily. note the changes and report.
Answered: Sun, 20 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor